# SDR SWAA2021091511223

- Difficulty date: August 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Damaged
- Location: L1 Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR IS SAGGING. / REMOVED AND REPLACED UPPER AND LOWER FUSELAGE TORQUE TUBE BEARINGS FOR FWD ENTRY DOOR IAW SOPM 20-50-03. REMOVED AND RE-INSTALLED FWD ENTRY DOOR FOR ACCESS IAW AMM 52-11-00. ACCOMPLISHED FWD ENTRY ADJUSTMENT CHECK IAW AMM 52-11-00-820-801. A72020
